# SDR GLBA20111005F

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,392 hours, 38,368 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Annunciator
- Part number: 4111210010
- Condition: No Indication
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER OFF ANNUNCIATOR IS NOT ILLUMINATING WHEN AUTOFEATHER SWITCH IS IN THE OFF POSITION.  MX REPLACED LT UPLOCK SWITCH, OPS CHECKED GOOD IAW AIM MI 32-01.
